Michael A. Henning
Michael A. Henning
Professor of Mathematics, University of Johannesburg
Verified email at uj.ac.za
Title
Cited by
Cited by
Year
Domination in Graphs: Volume 2: Advanced Topics
TW Haynes
Routledge, 2017
20292017
Total domination in graphs
MA Henning, A Yeo
Springer, 2013
3112013
Domination in graphs applied to electric power networks
TW Haynes, SM Hedetniemi, ST Hedetniemi, MA Henning
SIAM journal on discrete mathematics 15 (4), 519-529, 2002
2962002
A survey of selected recent results on total domination in graphs
MA Henning
Discrete Mathematics 309 (1), 32-63, 2009
2712009
Signed domination in graphs
JE Dunbar, ST Hedetniemi, MA Henning, PJ Slater
Graph Theory, Combinatorics, and Applications 1, 311-322, 1995
2191995
Defending the Roman Empire—A new strategy
MA Henning, ST Hedetniemi
Discrete Mathematics 266 (1-3), 239-251, 2003
1692003
Rainbow domination in graphs
B Brešar, MA Henning, DF Rall
Taiwanese Journal of Mathematics 12 (1), 213-225, 2008
1592008
Independent domination in graphs: A survey and recent results
W Goddard, MA Henning
Discrete Mathematics 313 (7), 839-854, 2013
1552013
Queens graphs
LW Beineke, I Broere, MA Henning
Discrete mathematics 206 (1-3), 63-75, 1999
1391999
Vizing's conjecture: a survey and recent results
B Brešar, P Dorbec, W Goddard, BL Hartnell, MA Henning, S Klavžar, ...
Journal of Graph Theory 69 (1), 46-76, 2012
1342012
Graphs with large total domination number
MA Henning
Journal of Graph Theory 35 (1), 21-45, 2000
1222000
Global defensive alliances in graphs
TW Haynes, ST Hedetniemi, MA Henning
the electronic journal of combinatorics, R47-R47, 2003
1212003
Locating and total dominating sets in trees
TW Haynes, MA Henning, J Howard
Discrete Applied Mathematics 154 (8), 1293-1300, 2006
1172006
The locating-chromatic number of a graph
G Chartrand, D Erwin, MA Henning, PJ Slater, P Zhang
Bull. Inst. Combin. Appl 36 (89), 101, 2002
1122002
A characterization of Roman trees
M Henning
Discussiones Mathematicae Graph Theory 22 (2), 325-334, 2002
1032002
A note on power domination in grid graphs
M Dorfling, MA Henning
Discrete Applied Mathematics 154 (6), 1023-1027, 2006
952006
Graphs of order n with locating-chromatic number n− 1
G Chartrand, D Erwin, MA Henning, PJ Slater, P Zhang
Discrete mathematics 269 (1-3), 65-79, 2003
882003
Minus domination in graphs
J Dunbar, S Hedetniemi, MA Henning, A McRae
Discrete Mathematics 199 (1-3), 35-47, 1999
871999
Defending the Roman Empire from multiple attacks
MA Henning
Discrete Mathematics 271 (1-3), 101-115, 2003
812003
Signed Roman domination in graphs
HA Ahangar, MA Henning, C L÷wenstein, Y Zhao, V Samodivkin
Journal of Combinatorial Optimization 27 (2), 241-255, 2014
802014
The system can't perform the operation now. Try again later.
Articles 1–20